# SDR 0600569883

- Difficulty date: March 18, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- Aircraft time: 61,616 hours, 59,724 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 3910797507
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

THE RIGHT MAIN LANDING GEAR TIRE AND WHEEL SEPARATED FROM THE AXLE ON TAKEOFF OUT OF DTW.  SOME DEBRIS DID IMPACT UPON THE FUSELAGE AND ENGINE COWLING CAUSING MINOR DAMAGE.  THE FIRST STAGE COMPRESSOR DISK WAS REPLACED DUE TO DAMAGE ALSO.  THE AIRCRAFT CONTINUED TO, AND LANDED SAFELY WITHOUT FURTHER INCIDENT, AT BDL.  THE RIGHT MAIN LANDING GEAR WAS INSPECTED, NEW TIRES INSTALLED IN THE NR 3 AND NR 4 POSITIONS, ALL SECONDARY DAMAGE WAS REPAIRED, AND THE AIRCRAFT REMAINS OUT OF SERVICE AS OF 21MAR06.
